# SDR 2007FA0000246

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: General aviation
- Aircraft: N30LU
- Make and model: Cessna 172R
- Aircraft serial: 17281257
- Aircraft time: 847 hours
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011849
- Condition: Chafed
- Location: Fuel System
- Part time: 847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP. PILOT FOUND FUEL ON RAMP UNDER CENTER FUSELAGE  MECHANIC INVESTIGATED INSIDE COCKPIT FLOOR AND FOUND ALUMINUM FUEL LINE CHAFING AGAINST RT STEERING TUBE, CAUSING THE FUEL LEAK. MECHANIC INSPECTED 6 OTHER 2005/2006 172R AIRCRAFT IN OUR FLEET AND FOUND CHAFING IN (3) OTHER AIRCRAFT, WITH ANOTHER LEAK IMMINENT. ALL AC UNDER 900 HRS AFTT. OUR AIRCRAFT CAME FROM THE FACTORY WITH THIS FUEL LINE/STEERING TUBE CONFIGURATION. SUBMITTER SUGGESTS IMMEDIATE INSPECTION FOR THIS CONDITION. NOTE: FUEL WAS NOT SMELLED IN COCKPIT.
